# SDR CALA2021022500226

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 70,232 hours, 28,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112332200
- Condition: Damaged
- Location: Lt Door Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5311-02164 REV ORIGINAL LT FWD DOOR FR 20 NR 1 STOP FITTING LWR I/B HOLE HAS DISCREPANT INDICATION. REF TO PEMCO NR 10380.0377 REPAIRED FR20 NR 1 DOORSTOP FITTING HOLE NR 3 AND REPLACED THE ADJACENT INTERCOSTAL PER ECRA 5311-02495 STEPS 6 - 11, PART 1 WITHOUT DEVIATION, NO ADDITIONAL INSP REQUIREMENTS NEEDED.
